# SDR 2008UALA05788

- Difficulty date: September 18, 2008
- Submitted: September 24, 2008
- Operation: Air carrier
- Aircraft: N435UA
- Make and model: Airbus A320-232
- Aircraft serial: 613
- Aircraft time: 42,637 hours, 15,003 cycles
- Engine: Iae V2527A5
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Faulted
- Location: Nr 2 Nacelle
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FIRE LOOP A FAULT DISPLAYED ON UPPER ECAM SCREEN, ENG 2.  FOUND FIRE DETECTOR UNIT FAULTY.  REPLACED UNIT.  TESTS OKAY.
